# SDR 95ZZZX3299

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8104N
- Make and model: Boeing 727-25
- Aircraft serial: 18255
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Part number: 61213
- Condition: Burned
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

SLC/OMA - DURING CRUISE, CREW EXPERIENCED SMOKE IN THE COCKPIT.  THE CREW DONNED OXYGEN MASKS AND LANDED UNEVENTFULLY AT DSM.  MAINTENANCE FOUND ONE BALLAST FOR THE GLARESHIELD LIGHTS BURNED.
